Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spartan32

Sexual Side Effects For Men?

Recommended Posts

I am 25 years old and am at the point where I have to try Accutane as nothing else works. My biggest worry is the sexual side effects that are discussed on this forum for men. Are these side effects actually common or is it the very small small amount of people that actually get them come here to post? My doctor never heard of them and the only place I can find them being discussed is on this message board. Any input would be great. Thanks.

Share this post


Link to post
Share on other sites

Most people have no side effects. And even if you get side effects, they are usually temporary.

Don't let people to scare you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×